# SDR DALA2017013100955

- Difficulty date: January 31, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 46,280 hours, 31,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT ATTENDANT DISCOVERED THAT AN EMERGENCY EXIT SIGN DIFFUSER COVER AT AFT F/A SEAT WAS MISSING. MAINTENANCE REPLACED THE LENS AND OPS CHECKED GOOD.
